{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,25]],"date-time":"2025-11-25T20:40:51Z","timestamp":1764103251730},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2021,12,30]]},"DOI":"10.7759\/cureus.20830","type":"journal-article","created":{"date-parts":[[2021,12,30]],"date-time":"2021-12-30T14:28:18Z","timestamp":1640874498000},"source":"Crossref","is-referenced-by-count":1,"title":["Recurrent Drug-Induced Hypersensitivity Syndrome Following Bortezomib for Multiple Myeloma"],"prefix":"10.7759","author":[{"given":"Austin B","family":"Ambur","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rajiv","family":"Nathoo","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.2147\/CMAR.S163391","article-title":"Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies","volume":"10","author":"Chen CB","year":"2018","unstructured":"Chen CB, Wu MY, Ng CY, et al.. Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies. Cancer Manag Res. 2018, 10:1259-73. 10.2147\/CMAR.S163391","journal-title":"Cancer Manag Res"},{"key":"ref2","doi-asserted-by":"crossref","DOI":"10.1016\/j.leukres.2008.08.023","article-title":"Drug-induced hypersensitivity syndrome after bortezomib treatment for refractory multiple myeloma","volume":"33","author":"Hattori N","year":"2009","unstructured":"Hattori N, Adachi D, Nakashima H, et al.. Drug-induced hypersensitivity syndrome after bortezomib treatment for refractory multiple myeloma. Leuk Res. 2009, 33:574-7.","journal-title":"Leuk Res"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2141.2005.05636.x","article-title":"Bortezomib-induced Sweet syndrome","volume":"131","author":"Knoops L","year":"2005","unstructured":"Knoops L, Jacquemain A, Tennstedt D, Theate I, Ferrant A, Van den Neste E. Bortezomib-induced Sweet syndrome. Br J Haematol. 2005, 131:142. 10.1111\/j.1365-2141.2005.05636.x","journal-title":"Br J Haematol"},{"key":"ref4","article-title":"Histopathologic spectrum of drug reaction with eosinophilia and systemic symptoms (DRESS): a diagnosis that needs clinico-pathological correlation","volume":"149","author":"Borroni G","year":"2014","unstructured":"Borroni G, Torti S, Pezzini C, et al.. Histopathologic spectrum of drug reaction with eosinophilia and systemic symptoms (DRESS): a diagnosis that needs clinico-pathological correlation. G Ital Dermatol Venereol. 2014, 149:291-300.","journal-title":"G Ital Dermatol Venereol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.3390\/jcm10184287","article-title":"Less Known Gastrointestinal Manifestations of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Systematic Review of the Literature","volume":"10","author":"Jevtic D","year":"2021","unstructured":"Jevtic D, Dumic I, Nordin T, et al.. Less Known Gastrointestinal Manifestations of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Systematic Review of the Literature. J Clin Med. 2021, 10:10.3390\/jcm10184287","journal-title":"J Clin Med"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.12998\/wjcc.v7.i6.705","article-title":"Liver involvement in the drug reaction, eosinophilia, and systemic symptoms syndrome","volume":"7","author":"Martinez-Cabriales SA","year":"2019","unstructured":"Martinez-Cabriales SA, Shear NH, Gonzalez-Moreno EI. Liver involvement in the drug reaction, eosinophilia, and systemic symptoms syndrome. World J Clin Cases. 2019, 7:705-16. 10.12998\/wjcc.v7.i6.705","journal-title":"World J Clin Cases"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1155\/2019\/7863815","article-title":"Pulmonary Manifestations of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Systematic Review","author":"Taweesedt PT","year":"2019","unstructured":"Taweesedt PT, Nordstrom CW, Stoeckel J, Dumic I. Pulmonary Manifestations of Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Systematic Review. Biomed Res Int. 2019, 7863815. 10.1155\/2019\/7863815","journal-title":"Biomed Res Int"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2010.11.057","article-title":"A review of DRESS-associated myocarditis","volume":"66","author":"Bourgeois GP","year":"2012","unstructured":"Bourgeois GP, Cafardi JA, Groysman V, Hughey LC. A review of DRESS-associated myocarditis. J Am Acad Dermatol. 2012, 66:e229-36. 10.1016\/j.jaad.2010.11.057","journal-title":"J Am Acad Dermatol"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.4161\/hv.21889","article-title":"Drug allergy: causes and desensitization","volume":"8","author":"Warrington R","year":"2012","unstructured":"Warrington R. Drug allergy: causes and desensitization. Hum Vaccin Immunother. 2012, 8:1513-24. 10.4161\/hv.21889","journal-title":"Hum Vaccin Immunother"},{"key":"ref10","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome","author":"Choudhary S","year":"2013","unstructured":"Choudhary S, McLeod M, Torchia D, Romanelli P. Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. J Clin Aesthet Dermatol. 2013, 31-7.","journal-title":"J Clin Aesthet Dermatol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1007\/978-3-642-54490-3_20","article-title":"Bortezomib","volume":"201","author":"Einsele H","year":"2014","unstructured":"Einsele H. Bortezomib. Recent Results Cancer Res. 2014, 201:325-45. 10.1007\/978-3-642-54490-3_20","journal-title":"Recent Results Cancer Res"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/81619-recurrent-drug-induced-hypersensitivity-syndrome-following-bortezomib-for-multiple-myeloma","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T19:30:50Z","timestamp":1707507050000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/81619-recurrent-drug-induced-hypersensitivity-syndrome-following-bortezomib-for-multiple-myeloma"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,12,30]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.20830","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2021,12,30]]}}}